# SDR ASAA2018012623309

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 13,174 hours, 4,376 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CAPTAIN'S ND DISPLAYED VTK, CAPTAIN`S MCDU WENT TO MENU,  CWR MODE ENTERED IN ROLL MODE AND LANDING DISTANCE FLAG APPEARED BELOW ALTITUDE STRIP AFTER APPROXIMATELY 15 SECONDS,  SYSTEMS RETURNED TO NORMAL.  ACFT GROUNDED.  PERFORMED A BITE CHECK, NO DISCREPANCIES NOTED, OPS NORMAL IAW AMM 34-61-00, NO HISTORY, NUISANCE FAULT.
